RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 91, Number 2, Pages 334–345 (Mi tmf5581)  

This article is cited in 2 scientific papers (total in 2 papers)

The problem of an expanding shell in the relativistic theory of gravitation

A. A. Vlasov, O. V. Monovsky

M. V. Lomonosov Moscow State University

Abstract: The gravitational field of an expanding shelf matched in a continuously differentiable manner at its boundaries is obtained in the linear approximation of the relativistic theory of gravitation. Analysis of the second approximation of the problem indicates that there is convergence of the employed expansion with respect to the gravitational constant.

Full text: PDF file (1072 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 91:2, 561–569

Bibliographic databases:

Received: 11.06.1991

Citation: A. A. Vlasov, O. V. Monovsky, “The problem of an expanding shell in the relativistic theory of gravitation”, TMF, 91:2 (1992), 334–345; Theoret. and Math. Phys., 91:2 (1992), 561–569

Citation in format AMSBIB
\Bibitem{VlaMon92}
\by A.~A.~Vlasov, O.~V.~Monovsky
\paper The problem of an expanding shell in the relativistic theory of gravitation
\jour TMF
\yr 1992
\vol 91
\issue 2
\pages 334--345
\mathnet{http://mi.mathnet.ru/tmf5581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1182543}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 91
\issue 2
\pages 561--569
\crossref{https://doi.org/10.1007/BF01018854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KG55600011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5581
  • http://mi.mathnet.ru/eng/tmf/v91/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Monovsky, “The equation of motion of the spherically symmetric shell in relativistic gravitational theory”, Theoret. and Math. Phys., 107:2 (1996), 698–705  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. A. Vlasov, “Gravitational field of expanding spherically symmetric shell in RTG in linear velocity approximation”, Theoret. and Math. Phys., 108:1 (1996), 912–915  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:198
    Full text:91
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021